# SDR 06FDEA0648

- Difficulty date: February 11, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP, FWD MDCC UTILITY AREA SUSPECTED OF CRACK AT FLOORBEAM CONNECTION FITTING AT FRAME 12A RT.
